# SDR AALA202305164656

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 10,168 hours, 3,822 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 8222130001
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT WHILE DEVIATING AROUND WEATHER LOUD NOISE FROM NOISE OF AIRCRAFT FOLLOWED BY WEATHER RADAR FAIL. EMERGENCY DECLARED, FLIGHT RETURNED TO MIA LANDING SAFELY. MAINTENANCE REPLACED WEATHER RADAR DRIVE UNIT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 34-41-11.
